# SDR SWAA2017081415636

- Difficulty date: July 11, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 44,630 hours, 29,803 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 148A22888
- Condition: Corroded
- Location: Bs 1016 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD STIFFENER CORRODED AT BS 1016, WL 208, NR 11 CLOCKWISE.   REPAIRED THE STIFFENER IAW EA.
